Posted in the Endocrinology Forum
#1 Apr 2, 2011
A few hours after I wake up my head goes into a complete daze and I am rendered less capable of performing necessary tasks regarding my job (I am an analyst at an Investment Bank) and day-to-day life.
I have been to doctors to as about this problem, but they have seemed very eager to prescribe mediation. They have tried to prescribe the following for ADHD:
Stimulants: Adderall, Ritalin
Non-stimulants: Strattera, Bupropion
I took Adderall about thirty times in 20mg extended release tablets over the course of three years while in college at times when I needed to study. I found that out of all of the drugs, it worked best to get rid the symptoms which I describe in detail below. The others I took once or twice, but found that there were side affects which made me feel uncomfortable. I immediately stopped taking them.
The main reason why I feel that this issue does not regard ADHD, is because the daze I go into happens in a strict, timely sequence throughout each day.
Here is a detailed description of my days progression:
6:30am wake up, feel okay
7:45am get to work, feel okay
8:00 eat breakfast (usually cereal, protein bar or cottage cheese, orange juice, decaf coffee)
8:20am start to go into a daze
9:00am in a complete and total daze, where I have a terribly difficult time concentrating
12:00pm eat lunch
1:00pm feel as though my daze is slowly starting to taper off
3:30pm start to feel a bit better, but still dazy
5:00pm feel normal
7:00pm gym, feel better
8:00pm dinner, followed by TV (during this time I feel as though I can concentrate best)
10:30pm - sleep
Description of daze
I cannot maintain a train of thought in my head for more than three/five seconds
I am very scattered and distractible
My reading comprehension goes away
I feel most comfortable just spaced out staring at the wall
The back of my head gets slightly numb
Things that make it worse -
Things that mitigate the daze, but do not fully eliminate it
Meditation (breathing exercises)
Thoughts as to why this may be happening
Hormonal/chemical deficiency or overproduction that is in some way timed to my bodys circadian rhythm
Note: I am certain that it is not related to staring at computer/TV screens or vision.
I would appreciate any thoughts or insight.
Add your comments below
|Can a endocrinologist help me with constant bod... (Sep '10)||Jun 23||kimkim15||28|
|Treatment options vastly improved for Type 1 pa... (Apr '11)||Jun 15||Bernard Farrell||17|
|i have high prolactin help||May '15||lindseylagoy2||1|
|about beard and moustache (Apr '07)||Mar '15||sahil||242|
|Sustanon 250 for Less beard growth - doctor ha... (Dec '06)||Mar '15||rahul||122|
|Secondhand smoke can cause weight gain (Nov '14)||Feb '15||jeanrose770||14|
|Dubious Ties and Surrogate Markers Expand the M... (Dec '14)||Dec '14||kody||1|
Find what you want!
Search Endocrinology Forum Now
Copyright © 2015 Topix LLC